# SDR ABXA9700546

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Part number: 00800040003
- Condition: Defective
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT CAME ON DURING CLIMB-OUT.  STAYED ON FOR REMAINDER OF FLIGHT.   PULLED MLG EMERGENCY EXTEND HANDLE FOR LANDING.  AFTER ROLL-OUT, MLG DOOR WAS OPEN.  REPRESSURIZED SYSTEM AND DOOR RETRACTED, BUT LIGHT STAYED ON.  REPLACED LANDING GEAR PROXIMITY BOX.
